# SDR COMA0560438

- Difficulty date: August 10, 2005
- Submitted: August 22, 2005
- Operation: Air carrier
- Aircraft: N409CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7441
- Aircraft time: 12,854 hours, 10,868 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5243 - RT THRUST REVERSER UNLOCKED MESSAGE.  CND FOUND NO DEFECTS WITH RT THRUST REVERSER.
